# SDR U2RA201412220001

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,635 hours, 22,962 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 149N7550
- Condition: Corroded
- Location: Zone 100
- Part time: 66,635 hours, 22,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE WING TO BODY FAIRING LOWER MOUNTING BRACKET SURFACE CORROSION. REMOVED, FABRICATED AND INSTALLED OVERWING FAIRING LOWER MOUNT BRACKET IAW SRM 51-20-01, 51-30-01, FIG 3, 51-40-02 AND 51-40-05.  BRACKET FABRICATED IAW DWG 149N7550RG.
